How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask dermdoc19 Your Own Question
dermdoc19
dermdoc19, Dermatologist
Category: Dermatology
Satisfied Customers: 4069
Experience:  30 years practice in general and cosmetic dermatology
50983945
Type Your Dermatology Question Here...
dermdoc19 is online now
A new question is answered every 9 seconds

Im 27 years old male. I'm trying to clear my face. As a

Customer Question

Im 27 years old male. I'm trying to clear my face. As a teen and ever after I had really bad acne now not so much but my face is all red and have lots of black heads on nose and around. Also my face feels stretchy I currently don't use anything for any
of this. No moisturizing or anything every time I try it feels like I break out . What can I use to clear my face? Like a complete system for my oily skin and this red stuff on my face. I'm including pictures. Also sorry for my bad English
Submitted: 12 months ago.
Category: Dermatology
Customer: replied 12 months ago.
Please let me know if mh pictures uploaded
Expert:  khagihara replied 12 months ago.

Can you attach the photos here?

Customer: replied 12 months ago.
Customer: replied 12 months ago.
Customer: replied 12 months ago.
Another one
Expert:  khagihara replied 12 months ago.

Are you looking for over-the-counter medications or prescription medications?

Customer: replied 12 months ago.
Over the counter Medication
Expert:  khagihara replied 12 months ago.

You should buy products containing benzoyl peroxide as the active ingredient. You should also try products containing sulfur, resorcinol or salicylic acid. Nonprescription acne medications may cause initial side effects such as redness, dryness and scaling, but the side effects often improve after the first month of using them.